# SDR SWAA2025022088437

- Difficulty date: January 22, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER TAB FOR LEFT WING INBOARD UPPER FIXED LEADING-EDGE STRINGER P/N 116A4531-5 IS BROKED OFF.   REMOVED AND REPLACED -5 STRINGER ON LEFT WING INBOARD UPPER FIXED LEADING-EDGE P/N 116A4531-5 ATAG WN49678 IAW BOEING DWG 116A4008 REV - SRM 51-40-02.  VERIFIED ITEM 1.
